# SDR FAAJIKA81204

- Difficulty date: August 12, 2004
- Submitted: November 26, 2005
- Operation: Air carrier
- Aircraft: N5550K
- Make and model: Cessna 402B
- Aircraft serial: 402B1226
- Aircraft time: 14,958 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 52113306
- Condition: Worn
- Location: Pax Door
- Part time: 14,958 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 13000 FT PIC GOT DOOR OPEN IND LITE, WHEN HE WHEN TO CLOSE DOOR CAME OPEN IN FLIGHT. INVESTIGATION REVEAL BELLCRANK ASSY WORN.  MM DOES NOT REQUIRE PULL TEST OF THE BREAK OVER PRESS OF THE HANDLE. LATER MODEL HAS DIFFERENT CONFIG HANDLE ASSY.
